Skip to Main content Skip to Navigation


...
hal-01911267v1  Journal articles
Mathieu DesrochesJean-Pierre FrançoiseMartin Krupa. Parabolic bursting, spike-adding, dips and slices in a minimal model
Mathematical Modelling of Natural Phenomena, EDP Sciences, 2019, Mathematical Modelling of Natural Phenomena (MMNP), ⟨10.1051/mmnp/2019018⟩
...
hal-02145287v1  Journal articles
F. FreddiF. Iurlano. Numerical insight of a variational smeared approach to cohesive fracture
Journal of the Mechanics and Physics of Solids, Elsevier, 2017, 98, pp.156-171. ⟨10.1016/j.jmps.2016.09.003⟩
...
hal-01717969v1  Journal articles
Claudia GariboldiErica Schwindt. Simultaneous optimal controls for non-stationary Stokes systems
Analysis in Theory and Applications, Global Science Press, 2017, 33 (3), pp.229-239. ⟨10.4208/ata.2017.v33.n3.4⟩
...
hal-01717971v1  Conference papers
Claudia GariboldiG GiubergiaErica Schwindt. Identificación de un sólido rígido inmerso en un fluido Newtoniano incompresible
VI Congreso de Matemática Aplicada, Computacional e Industrial, 2017, Comodoro Rivadavia, Argentina
hal-01398662v1  Journal articles
Jean-Pierre FrançoiseDongmei Xiao. Perturbation theory of a symmetric center within Liénard equations
Journal of Differential Equations, Elsevier, 2015, 259 (6), pp.2408 - 2429. ⟨10.1016/j.jde.2015.03.039⟩
hal-01428752v1  Journal articles
Pascal MaroniTeresa A. Mesquita. Appell polynomial sequences with respect to some differential operators
Periodica Mathematica Hungarica, Springer Verlag, 2016, 72 (2), pp.200 - 217. ⟨10.1007/s10998-016-0142-3⟩
hal-01398646v1  Journal articles
E. Sanchez-PalenciaJean-Pierre Françoise. Constrained evolution processes and emergence of organized diversity
Mathematical Methods in the Applied Sciences, Wiley, 2016, 39 (1), pp.104 - 133. ⟨10.1002/mma.3463⟩
hal-01428800v1  Journal articles
Ana F. LoureiroPascal MaroniSemyon Yakubovich. On a polynomial sequence associated with the Bessel operator
Proceedings of the American Mathematical Society, American Mathematical Society, 2014, 142 (2), pp.467 - 482. ⟨10.1090/S0002-9939-2013-11658-8⟩
hal-02138318v1  Journal articles
Cécile Appert-RollandHendrik-Jan HilhorstAmandine Aftalion. Nash equilibrium in a stochastic model of two competing athletes
Journal of Statistical Mechanics: Theory and Experiment, IOP Publishing, 2018, 2018 (5), pp.053401. ⟨10.1088/1742-5468/aabc7e⟩
...
hal-01135304v1  Journal articles
Claire CuryJoan Alexis GlaunèsMarie ChupinOlivier Colliot. Analysis of anatomical variability using diffeomorphic iterative centroid in patients with Alzheimer's disease
Computer Methods in Biomechanics and Biomedical Engineering: Imaging & Visualization, Taylor & Francis, 2017, 5 (5), pp.350 - 358. ⟨10.1080/21681163.2015.1035403⟩
...
hal-01313353v1  Conference papers
Konstantin BrennerMayya GrozaCindy GuichardRoland Masson. Vertex Approximate Gradient Scheme for Hybrid Dimensional Two-Phase Darcy Flows in Fractured Porous Media
The International Symposium of Finite Volumes for Complex Applications VII, Jun 2014, Berlin, Germany
...
hal-01313351v1  Conference papers
Konstantin BrennerMayya GrozaCindy GuichardGilles LebeauRoland Masson. Gradient Discretization of Hybrid Dimensional Darcy Flows in Fractured Porous Media
FVCA7 The International Symposium of Finite Volumes for Complex Applications VII, Jun 2014, Berlin, Germany
hal-01238554v1  Conference papers
H. HaeglandI. AavatsmarkCindy GuichardRoland MassonR. Kaufmann. Comparison of a Finite Element Method and a Finite Volume Method for Flow on General Grids in 3D
ECMOR XIII - 13th European Conference on the Mathematics of Oil Recovery, Sep 2012, Biarritz, France. ⟨10.3997/2214-4609.20143222⟩
...
hal-02137687v1  Journal articles
Jean-François BabadjianFlaviana IurlanoAntoine Lemenant. Partial regularity for the crack set minimizing the two-dimensional Griffith energy
Journal of the European Mathematical Society, European Mathematical Society, 2020
...
hal-00957105v1  Journal articles
Matthieu BonnivardAntoine LemenantFilippo Santambrogio. Approximation of length minimization problems among compact connected sets
SIAM Journal on Mathematical Analysis, Society for Industrial and Applied Mathematics, 2015